RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 247, Pages 151–158 (Mi tm14)  

On Eversion of Spheres

I. Maleshicha, P. E. Pushkar'b, D. Repovša

a University of Ljubljana
b Independent University of Moscow

Abstract: The celebrated Smale–Hirsch classification of immersions allows one to obtain several nice applications of algebraic topology to differential topology. Unfortunately, these applications have yet to be presented in books or survey papers either in Russian or in English. The purpose of this paper is to expose the simplest and most fundamental of these applications: the Smale–Kaiser theorem on the dimension of spheres that can be turned inside out, the Haefliger–Hirsch classification of immersions by means of equivariant maps, and its corollary concerning embeddings of highly connected manifolds (in particular, of spheres).

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 247, 135–142

Bibliographic databases:
UDC: 515.162.6
Received in March 2004

Citation: I. Maleshich, P. E. Pushkar', D. Repovš, “On Eversion of Spheres”, Geometric topology and set theory, Collected papers. Dedicated to the 100th birthday of professor Lyudmila Vsevolodovna Keldysh, Tr. Mat. Inst. Steklova, 247, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 151–158; Proc. Steklov Inst. Math., 247 (2004), 135–142

Citation in format AMSBIB
\Bibitem{MalPusRep04}
\by I.~Maleshich, P.~E.~Pushkar', D.~Repov{\v s}
\paper On Eversion of Spheres
\inbook Geometric topology and set theory
\bookinfo Collected papers. Dedicated to the 100th birthday of professor Lyudmila Vsevolodovna Keldysh
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 247
\pages 151--158
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm14}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168167}
\zmath{https://zbmath.org/?q=an:1108.57022}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 247
\pages 135--142


Linking options:
  • http://mi.mathnet.ru/eng/tm14
  • http://mi.mathnet.ru/eng/tm/v247/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:475
    Full text:165
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020